MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® E2 ESTRADIOL FLEX® REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® E2 ESTRADIOL FLEX® REAGENT CARTRIDGE
Catalog Number K6463
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted the customer care center concerning discordant elevated estradiol result.Siemens headquarters support center (hsc) evaluated the information provided and concluded their investigation of the event.No instrument, qc, other patient result, or assay related issues were reported.No e2 assay or vista system issues have been identified.The cause of the discordant elevated estradiol result is unknown.Results were questioned by the provider as higher results than were expected.It is unclear when the sample was drawn in relationship to the removal of the ovaries.Here the estradiol result was believed to be erroneously elevated compared to two other methods.The patient was on oral contraceptive medication, loette, which contains estradiol.The ifu indicates under the limitations of procedure section: "with the advent of steroid based medications (analogues) with similar chemical structures to estradiol, there is the possibility of cross-reactivity and results inconsistent with the patients clinical history".The device is performing within specifications.No further evaluation of the device is required.
 
Event or Problem Description
A discordant elevated estradiol (e2) result was obtained on a patient's sample on the dimension vista 1500 system.The same sample was tested by two alternate non-siemens methodologies and lower results were obtained consistent with physician expectations.There are no reports of treatment change or adverse health consequences due to the discordant elevated e2 result.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® E2 ESTRADIOL FLEX® REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key7787093
Report Number2517506-2018-00459
Device Sequence Number19387655
Product Code NDR
UDI-Device Identifier00842768026461
UDI-Public00842768026461
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/04/2019
Device Catalogue NumberK6463
Device Lot Number18039BB
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2018
Initial Report FDA Received Date08/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age53 YR